# SDR ASAA2016060116920

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,854 hours, 10,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008, EMERGENCY LIGHTS OPS CHECK FOUND RT SIDE AISLE EMERGENCY LIGHTS AT ROWS 4, 7, 10, 12 INOPERATIVE AND RT SIDE FWD EMERGENCY OVERWING LIGHT INOPERATIVE.  ACFT GROUNDED.  R & R POWER SUPPLY BATTERY PACK M1676.  OPS TEST GOOD. REF B737-800, AMM 33-51-06.
